# SDR UPS07M50367

- Difficulty date: June 3, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO STA 5-11 LONGERON R51 FOUND WITH CORROSION AS MARKED.  DAMAGED LONG STA 5-11 TO 5-21 TRIMMED OFF AS PER SRM 53-10-00V1 R38.  HFEC INSP CUTOUT PER DACNDTSPM R13 06-10-01.001 FOUND NO CRACK EVIDENT.  REPAIR LONG & SPLICE FAB PER SRM 53-10-00 V2 R38.  FASTENER HOLES P/UP PER SRM 53-10-00 V1 R38 & SRM 51-31-01 V2 R38.  REPAIR PARTS INSP OK TO INSTALL REPAIR LONG & SPLICE INSTALLED PER SRM 51-31-01 V2 R38.
